Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 181, NWS State College, PA

July 25, 20117 counties in Pennsylvania

NWS State College, PA issued this severe thunderstorm warning at Jul 25, 2011, 4:28 PM EDT for 7 counties in Pennsylvania. It was in force for 77 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 25, 2011, 4:28 PM EDT (20:28 UTC)
Expired
Jul 25, 2011, 5:45 PM EDT
In force
77 min
Issued by
NWS State College, PA
Area
Storm-based polygon

Counties Columbia County, PA, Lycoming County, PA, Montour County, PA, Northumberland County, PA, Snyder County, PA, Sullivan County, PA, Union County, PA

The radar

The Binghamton radar (KBGM), 132 km from the middle of the area, began a volume at 20:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 25, 5:15 PM EDTTSTM WND DMGBloomsburg, PAWIRES DOWN IN SCOTT TOWNSHIP

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 47 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 25, 11:37 AM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 8.5 hours before the alert went out and 179 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Phillips Aaf/Abe, MD at 12:00Z on 2011-07-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 481 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Phillips Aaf/Abe, MD at 12:00Z on 2011-07-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -6 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
481 J/kg
Mixed-layer CIN
-66 J/kg
Mixed-layer LCL
760 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
-6 m²/s²
0-3 km storm-relative helicity
24 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

218 
WUUS51 KCTP 252028
SVRCTP
PAC037-081-093-097-109-113-119-252145-
/O.NEW.KCTP.SV.W.0181.110725T2028Z-110725T2145Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
428 PM EDT MON JUL 25 2011

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  COLUMBIA COUNTY IN CENTRAL PENNSYLVANIA...
  MONTOUR COUNTY IN CENTRAL PENNSYLVANIA...
  NORTHEASTERN SNYDER COUNTY IN CENTRAL PENNSYLVANIA...
  SOUTHEASTERN SULLIVAN COUNTY IN NORTH CENTRAL PENNSYLVANIA...
  EASTERN UNION COUNTY IN CENTRAL PENNSYLVANIA...
  NORTHUMBERLAND COUNTY IN CENTRAL PENNSYLVANIA...
  SOUTHERN LYCOMING COUNTY IN NORTH CENTRAL PENNSYLVANIA...

* UNTIL 545 PM EDT

* AT 424 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS. THESE SEVERE STORMS EXTENDED FROM
  KASSON BROOK TO PICTURE ROCKS TO SPRUCE RUN RESERVOIR...MOVING
  SOUTHEAST AT 20 MPH. THESE STORMS ARE CAPABLE OF PRODUCING DAMAGING
  WINDS IN EXCESS OF 60 MPH. 

* SEVERE THUNDERSTORMS WILL BE NEAR...
  WATSONTOWN AROUND 435 PM EDT...
  NEW COLUMBIA AND LAIRDSVILLE AROUND 440 PM EDT...
  LINNTOWN AND LEWISBURG AROUND 445 PM EDT...
  FAIRMOUNT SPGS AND WEST MILTON AROUND 450 PM EDT...
  WINFIELD AND KRATZERVILLE AROUND 455 PM EDT...
  JERSEYTOWN AND MOORESBURG AROUND 500 PM EDT...

THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...
I-80 BETWEEN MILE MARKERS 195 AND 247...I-180 BETWEEN MILE MARKERS 1
AND 18.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...STATE HIGHWAY
147...ROUTE 11...ROUTE 11/15...ROUTE 15...ROUTE 220...ROUTE 522...
STATE ROAD 45...STATE ROAD 61...STATE ROAD 118.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGE. MOVE INSIDE A PERMANENT BUILDING
NOW TO BE SAFE FROM STRONG WIND GUSTS.

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.

&&

LAT...LON 4088 7629 4080 7631 4067 7669 4101 7718
      4131 7678 4146 7625 4131 7631 4121 7632
      4114 7627 4114 7622 4095 7621
TIME...MOT...LOC 2028Z 306DEG 19KT 4139 7619 4126 7668
          4105 7696

$$

FORECASTER: RXR
1 follow-up statement
014 
WWUS51 KCTP 252057
SVSCTP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
457 PM EDT MON JUL 25 2011

PAC081-113-252107-
/O.CAN.KCTP.SV.W.0181.000000T0000Z-110725T2145Z/
SULLIVAN PA-LYCOMING PA-
457 PM EDT MON JUL 25 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN LYCOMING AND
SOUTHEASTERN SULLIVAN COUNTIES IS CANCELLED...

THE STORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING HAS MOVED OUT
OF THE AREA...THEREFORE THE SEVERE THUNDERSTORM WARNING HAS BEEN
CANCELLED.

LAT...LON 4088 7629 4080 7631 4067 7669 4089 7700
      4116 7662 4116 7659 4120 7654 4127 7631
      4121 7632 4114 7627 4114 7622 4095 7621
TIME...MOT...LOC 2057Z 306DEG 19KT 4130 7603 4117 7652
          4096 7680

$$

PAC037-093-097-109-119-252145-
/O.CON.KCTP.SV.W.0181.000000T0000Z-110725T2145Z/
COLUMBIA PA-MONTOUR PA-SNYDER PA-UNION PA-NORTHUMBERLAND PA-
457 PM EDT MON JUL 25 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM EDT
FOR NORTHUMBERLAND...EAST CENTRAL UNION...NORTHEASTERN SNYDER...
MONTOUR AND COLUMBIA COUNTIES...

AT 454 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 15 MILES EAST OF FAIRMOUNT SPGS TO MILLVILLE TO
MONTANDON...MOVING SOUTHEAST AT 30 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
MILLVILLE AND NORTHUMBERLAND AROUND 505 PM EDT...
STILLWATER AND SUNBURY AROUND 510 PM EDT...
RIVERSIDE AND RESLER AROUND 515 PM EDT...
ORANGEVILLE AND SNYDERTOWN AROUND 520 PM EDT...
BLOOMSBURG AND STONINGTON AROUND 525 PM EDT...
CATAWISSA AND ALMEDIA AROUND 530 PM EDT...

THIS WILL IMPACT I-80 BETWEEN MILE MARKERS 215 AND 247.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...STATE HIGHWAY
147...ROUTE 11...ROUTE 11/15...ROUTE 15...ROUTE 522...STATE ROAD
45...STATE ROAD 61.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.

&&

LAT...LON 4088 7629 4080 7631 4067 7669 4089 7700
      4116 7662 4116 7659 4120 7654 4127 7631
      4121 7632 4114 7627 4114 7622 4095 7621
TIME...MOT...LOC 2057Z 306DEG 19KT 4130 7603 4117 7652
          4096 7680

$$

FORECASTER: RXR

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 25, 4:00 PM EDT, 28 minutes earlier.

Area forecast discussion, Jul 25, 4:00 PM EDT, 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
400 PM EDT MON JUL 25 2011

.SYNOPSIS...
A COLD FRONT OVER NORTHWESTERN PENNSYLVANIA LATE THIS AFTERNOON WILL
PUSH SOUTHEAST ACROSS THE REMAINDER OF THE STATE THIS EVENING.
SHOWERS AND THUNDERSTORMS ALONG AND AHEAD OF THE FRONT WILL BE MOST
WIDESPREAD ACROSS THE NORTHERN MOUNTAINS...AND EASTERN PORTIONS OF
THE STATE. TONIGHT WILL FEATURE PARTIAL CLEARING...COOLER AND LESS
HUMID CONDITIONS THAN NIGHTS DURING THE PAST WEEKS HEAT WAVE.
ANOTHER COLD FRONT WILL FOLLOW TUESDAY AFTERNOON AND EVENING.
TEMPERATURES WILL BE NEAR...JUST A FEW DEGREES ABOVE SEASONAL
TUESDAY AND WEDNESDAY. THE HEAT WILL BUILD AGAIN AS THE BIG UPPER
LEVEL HIGH PRESSURE RIDGE PUSHES BACK INTO THE MID ATLANTIC AND
SOUTHEASTERN UNITED STATES.

&&

.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
SVR THUNDERSTORM WATCH NO 683 CONTINUES FOR THE NRN HALF OF THE CWA
THROUGH 23Z TODAY.

SFC COLD FRONT WITH A BKN LINE OF TSRA ACCOMPANYING IT...WAS SLICING
ESE ACROSS THE NCENT AND NW MTNS ATTM. THIS FRONT WILL CLEAR A LINE
FROM KIPT TO KUNV AND KJST BETWEEN 2130-22Z...THEN CROSS THE LOWER
SUSQ VALLEY BETWEEN 23-02Z.

THE BEST DEEP LAYER WESTERLY SHEAR FAVORS ISOLATED SVR TSRA THREAT
ACROSS THE REGION MAINLY NORTH OF INTERSTATE 80...WHERE A FEW MINI
BOW ECHOES COULD PRODUCE LOCALIZED...BORDERLINE DAMAGING DOWNBURST
WIND GUSTS.

CLEARING SKIES ALA STRONG NEG THETA-E ADVECTION IN THE 925-850MB
LAYER WILL SWEEP SE ACROSS THE NW HALF OF THE CWA EARLY THIS
EVENING.

LINGERING...ISOLATED SHRA/TSRA WILL OCCUR ACROSS THE LWR SUSQ VALLEY
AND ADJACENT SCENT ZONES FOR UP TO A FEW HOURS AFTER DUSK...BEFORE
DRIER AIR SWEEPS IN WINDS BECOME LIGHT AND VARIABLE.

PARTLY CLOUDY SKIES EARLY TONIGHT AND LEFTOVER LLVL MOISTURE WILL
COMBINE WITH THE DIMINISHING WIND TO PRODUCE AREAS OF LATE
NIGHT...2SM FOG...ESP THROUGHOUT THE CENTRAL AND SE VALLEYS.

MIN TEMPS EARLY TUESDAY WILL RANGE FROM THE MID 50S OVER THE NRN
MTNS...TO THE MID AND UPPER 60S IN THE SE.

&&

.SHORT TERM /6 AM TUESDAY MORNING THROUGH TUESDAY NIGHT/...

AN UPPER LOW PASSING NORTH OF THE GREAT LAKES WILL ENHANCE THE
UPPER TROUGH THROUGH TOMORROW PUSHING THE TROUGH AXIS OVERHEAD
TUESDAY AFTERNOON. THIS WILL REINFORCE THE DRIER AIR AND CREATE
INSTABILITY. EXPECT SCT TSRA IN THE NORTH ON TUES AS THE MOST
POTENT SHORT WAVE BRUSHES THE NRN MTNS. 8H TEMPS IN THE MID TEENS
WILL STILL ALLOW TEMPS TO GET AT OR SLIGHTLY ABOVE SEASONAL
NORMALS...BUT STILL A NICE REPRIEVE FROM THE HEAT WAVE OF THIS
PAST WEEK. THE TAIL OF THE LAST VORT MAX SHOULD DRAG THROUGH THE
FIRST HALF OF THE NIGHT. THE VORT MAX MAY ENHANCE A BOUNDARY
PASSING THROUGH BY MID EVENING...BRINGING A LINE OF SHOWERS AND
TSRA THROUGH BY MIDNIGHT.

&&

.LONG TERM /WEDNESDAY THROUGH MONDAY/...
THE PREDOMINATELY NORTHWEST FLOW WILL BRING IN COOLER BUT DRIER
AIR WEDNESDAY. THE TEMPS WILL GO BACK UP RATHER QUICKLY AS THE 8H
TEMPS AND MOISTURE RISE AGAIN LATE WED/THURS. GFS IS MORE
AGGRESSIVE THAN THE NAM WITH THE WARM UP STARTING WEDNESDAY UNDER
GOOD SUNSHINE...HOWEVER THE NAM IS TRENDING TO THIS
SOLUTION ESPECIALLY SINCE THERE ISNT A SIGNIFICANT ANTICYCLONE IN
PLACE OVER OR TO THE NE OF THE AREA. KEPT TEMPS IN THE MID TO
UPPER 80S AS THICKNESSES RISE BACK INTO THE 575-580 RANGE AND 5H
HEIGHTS RISE OVER THE DEEP SOUTH THURSDAY AND FRIDAY. TEMPERATURES
LATE IN THE WEEK CONTINUE TO TREND TO WIDESPREAD 90S BY THURSDAY
AND COULD TOUCH THE CENTURY MARK AT SPOTS IN THE SE LATE IN THE
WEEK. THE RIDGE WILL CONTINUE TO BUILD OVER THE REGION THROUGH THE
WEEKEND...WITH ANOTHER TROUGH POSSIBLE SUNDAY. THIS TROUGHS TIMING
IS CONSISTENT BTWN THE GFS AND ECMWF AND AS SUCH HAVE INCLUDED
SLIGHT CHANCE.

&&

.AVIATION /20Z MONDAY THROUGH SATURDAY/...
MAINLY VFR CONDITIONS WILL COVER THE CENTRAL RIDGE AND VALLEY REGION
LATE THIS AFTERNOON THROUGH EARLY TONIGHT...BROKEN BY JUST A 1-HOUR
PERIOD OF MVFR /TO POSSIBLY BRIEF IFR/ CIGS AND VSBYS IN A BKN LINE
OF SHRA/TSRA. REFER TO THE ABOVE...NEAR TERM SECTION OF THE DISC FOR
SPECIFICS ON THE TIMING OF THIS CONVECTIVE LINE ALONG THE COLD FRONT.

AREAS OF 2-3SM FOG A/ND LOCALIZED MVFR TO IFR CIGS/ IN FOG WILL
OCCUR IN THE LEFTOVER MOIST AIR WITH LIGHT WIND LATE TONIGHT UNTIL
SHORTLY AFTER SUNRISE TUESDAY.

A SECONDARY COLD FRONT CROSSES THE STATE WITH BRIEF MVFR TO IFR
CONDITIONS POSSIBLE IN SCTD AFTERNOON AND EARLY EVENING
SHRA/TSRA.

INCREASING WESTERLY WINDS WITH GUSTS UP INTO THE MID 20KT RANGE
COULD IMPACT FAP AND TAKEOFFS AT REGION AIRFIELDS AFTER 15Z TUESDAY.

OUTLOOK...
TUE NIGHT-FRI...MAINLY VFR. PATCHY MORNING VALLEY FOG/MVFR POSSIBLE
EACH MORNING...AND ISOLATED LATE AFTERNOON EVENING SHRA/TSRA WITH
BRIEF MVFR CIGS/VSBYS POSSIBLE THU AND SUNDAY.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

SYNOPSIS...DANGELO/LAMBERT
NEAR TERM...LAMBERT
SHORT TERM...DANGELO/CERU
LONG TERM...DANGELO/CERU
AVIATION...LAMBERT/GARTNER
Hazardous weather outlook, Jul 25, 11:48 AM EDT, 4 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1148 AM EDT MON JUL 25 2011

PAZ004>006-010>012-017>019-037-041-042-045-046-049-051>053-261600-
WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-
NORTHERN CENTRE-SOUTHERN CENTRE-TIOGA-NORTHERN LYCOMING-SULLIVAN-
SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-MONTOUR-NORTHUMBERLAND-
COLUMBIA-
1148 AM EDT MON JUL 25 2011

...SEVERE THUNDERSTORM WATCH 683 IN EFFECT UNTIL 7 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

PAZ024>028-033>036-050-056>059-063>066-261600-
CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN-JUNIATA-SOMERSET-BEDFORD-FULTON-
FRANKLIN-SNYDER-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND-ADAMS-
YORK-LANCASTER-
1148 AM EDT MON JUL 25 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

A COLD FRONT WILL APPROACH FROM THE NORTHWEST TODAY AND MOVE
THROUGH THIS EVENING. THERE IS A SLIGHT RISK OF SEVERE
THUNDERSTORMS TODAY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

RXR

In the hours before

Local storm report, Jul 25, 2:21 PM EDT, 2 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
221 PM EDT MON JUL 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 PM     TSTM WND DMG     ROULETTE                41.77N  78.16W
07/25/2011                   POTTER             PA   EMERGENCY MNGR

            NUMEROUS TREES AND WIRES DOWN IN ROULETTE

&&

EVENT NUMBER CTP1100320

TYBURSKI
Special weather statement, Jul 25, 2:59 PM EDT, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
259 PM EDT MON JUL 25 2011

PAZ037-041-042-046-252000-
NORTHERN LYCOMING PA-SOUTHERN LYCOMING PA-SULLIVAN PA-TIOGA PA-
259 PM EDT MON JUL 25 2011

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT LYCOMING...SOUTHEASTERN
TIOGA AND SULLIVAN COUNTIES...

AT 252 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM
ROSEVILLE TO BLOSSBURG TO 7 MILES SOUTHWEST OF SLATE RUN...MOVING
SOUTHEAST AT 35 MPH.

WIND GUSTS TO 45 MPH ARE POSSIBLE WITH THESE STORMS ALONG WITH
INTENSE LIGHTNING. DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER
TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM
APPROACHES. THESE STORMS WILL BE NEAR WATERVILLE AROUND 310 PM...
TROUT RUN AROUND 320 PM...JERSEY SHORE AROUND 330 PM...WILLIAMSPORT
AROUND 340 PM...PICTURE ROCKS AROUND 350 PM AND LAIRDSVILLE AROUND
400 PM.

THIS WILL IMPACT I-180 BETWEEN MILE MARKERS 10 AND 29.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 6...ROUTE
15...ROUTE 220...STATE ROAD 14...STATE ROAD 118.

LAT...LON 4195 7692 4168 7710 4143 7758 4137 7754
      4134 7748 4129 7745 4120 7729 4107 7716
      4109 7698 4115 7696 4114 7690 4118 7680
      4116 7659 4131 7641 4131 7630 4153 7621
      4155 7624 4160 7687

FORECASTER: RXR
Special weather statement, Jul 25, 3:37 PM EDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
337 PM EDT MON JUL 25 2011

PAZ017-252015-
CLEARFIELD PA-
337 PM EDT MON JUL 25 2011

...A STRONG THUNDERSTORM WILL AFFECT CLEARFIELD COUNTY...

AT 330 PM EDT...A STRONG THUNDERSTORM WAS NEAR HYDE...MOVING
SOUTHEAST AT 30 MPH.

WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
THIS STORM WILL BE NEAR WALLACETON AROUND 350 PM AND OSCEOLA MILLS
AROUND 400 PM.

THIS WILL IMPACT I-80 BETWEEN MILE MARKERS 105 AND 138.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 219...ROUTE
322...STATE ROAD 153.

LAT...LON 4120 7850 4106 7806 4103 7808 4101 7806
      4098 7809 4096 7808 4094 7812 4096 7816
      4094 7815 4091 7822 4086 7825 4083 7830
      4074 7837 4100 7881 4103 7881

FORECASTER: RXR
Local storm report, Jul 25, 4:14 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
414 PM EDT MON JUL 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0350 PM     TSTM WND DMG     MILL HALL               41.10N  77.49W
07/25/2011                   CLINTON            PA   TRAINED SPOTTER

            TWO CARS FLIPPED OVER AND DAMAGE TO A HOME IMPROVEMENT
            CENTER IN MILL HALL

&&

EVENT NUMBER CTP1100321

TYBURSKI
Special weather statement, Jul 25, 4:16 PM EDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
416 PM EDT MON JUL 25 2011

PAZ017>019-024>026-252100-
BLAIR PA-CAMBRIA PA-CLEARFIELD PA-HUNTINGDON PA-NORTHERN CENTRE PA-
SOUTHERN CENTRE PA-
416 PM EDT MON JUL 25 2011

...A LINE OF GUSTY THUNDERSTORMS WILL AFFECT CAMBRIA...CENTRE...
NORTHERN BLAIR...NORTHERN HUNTINGDON AND SOUTHERN CLEARFIELD
COUNTIES...

AT 410 PM EDT...A LINE OF GUSTY THUNDERSTORMS WAS LOCATED FROM
SNOW SHOE TO OSCEOLA MILLS TO NORTHERN CAMBRIA...MOVING SOUTHEAST
AT 30 MPH.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STORMS. THESE STORMS
WILL BE NEAR BALD EAGLE STATE PARK AROUND 420 PM...ZION AROUND 430
PM...STATE COLLEGE AROUND 440 PM...MILLHEIM AROUND 450 PM AND
WILLIAMSBURG AROUND 500 PM.

THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...
I-80 BETWEEN MILE MARKERS 137 AND 170...I-99 BETWEEN MILE MARKERS 25
AND 85.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 22...ROUTE
219...ROUTE 220...ALTERNATE ROUTE 220...ROUTE 322...ROUTE 422...STATE
ROAD 26...STATE ROAD 45...STATE ROAD 56...STATE ROAD 350...STATE ROAD
453.

LAT...LON 4072 7881 4083 7833 4116 7779 4111 7774
      4111 7767 4096 7751 4097 7747 4087 7734
      4073 7768 4068 7770 4068 7768 4059 7782
      4040 7833 4036 7900

FORECASTER: RXR
Special weather statement, Jul 25, 4:27 PM EDT, 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
427 PM EDT MON JUL 25 2011

PAZ019-027-028-049-050-052-252115-
JUNIATA PA-MIFFLIN PA-NORTHUMBERLAND PA-SNYDER PA-SOUTHERN CENTRE PA-
UNION PA-
427 PM EDT MON JUL 25 2011

...A LINE OF GUSTY THUNDERSTORMS WILL AFFECT EAST CENTRAL CENTRE...
NORTHEASTERN JUNIATA...NORTHEASTERN MIFFLIN...NORTHUMBERLAND...SNYDER
AND UNION COUNTIES...

AT 424 PM EDT...A LINE OF GUSTY THUNDERSTORMS WAS LOCATED FROM
SPRUCE RUN RESERVOIR TO POE VALLEY STATE PARK...MOVING SOUTHEAST AT
25 MPH.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STORMS. THESE STORMS
WILL BE NEAR LINNTOWN AROUND 440 PM...MONTANDON AROUND 450 PM...
SUNBURY AROUND 500 PM...SNYDERTOWN AROUND 510 PM AND RESLER AROUND
520 PM.

THIS WILL IMPACT I-80 BETWEEN MILE MARKERS 195 AND 206.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...STATE HIGHWAY
147...ROUTE 11...ROUTE 11/15...ROUTE 15...ROUTE 322/22...ROUTE 522...
STATE ROAD 45...STATE ROAD 61.

LAT...LON 4069 7660 4061 7694 4063 7697 4061 7702
      4059 7717 4056 7717 4053 7731 4082 7764
      4103 7720 4104 7715 4108 7710 4110 7697
      4098 7678 4095 7679 4095 7673 4076 7641

FORECASTER: RXR

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 24, 9:04 PM EDTSpecial Weather StatementCTPMifflin26 min
Jul 24, 10:12 PM EDTSpecial Weather StatementCTPUnion33 min
Jul 24, 11:12 PM EDTSpecial Weather StatementCTPMontour33 min
Jul 25, 7:14 AM EDTSpecial Weather StatementCTPElk76 min
Jul 25, 8:06 AM EDTSpecial Weather StatementCTPPotter69 min
Jul 25, 8:49 AM EDTSpecial Weather StatementCTPPotter41 min
Jul 25, 10:12 AM EDTSpecial Weather StatementCTPSomerset33 min
Jul 25, 10:17 AM EDTSpecial Weather StatementCTPCambria28 min
Jul 25, 11:02 AM EDTSpecial Weather StatementCTPAdams, Cumberland28 min
Jul 25, 11:34 AM EDTSpecial Weather StatementCTPAdams, Cumberland26 min
Jul 25, 12:06 PM EDTSpecial Weather StatementCTPAdams, Cumberland, Dauphin, Lebanon, York54 min
Jul 25, 12:39 PM EDTAreal Flood AdvisoryCTPCumberland, Dauphin, Lancaster, Lebanon, Perry, York3 hr
Jul 25, 12:45 PM EDTSpecial Weather StatementCTPMcKean, Warren45 min
Jul 25, 12:55 PM EDTSevere Thunderstorm WarningCTPMcKean, Potter, Warren65 min
Jul 25, 1:04 PM EDTSpecial Weather StatementCTPYork56 min
Jul 25, 1:12 PM EDTSevere Thunderstorm WarningCTPDauphin, Lancaster, Lebanon31 min
Jul 25, 1:52 PM EDTSevere Thunderstorm WarningCTPPotter, Tioga53 min
Jul 25, 2:59 PM EDTSpecial Weather StatementCTPLycoming, Sullivan61 min
Jul 25, 3:33 PM EDTAreal Flood AdvisoryCTPColumbia, Schuylkill4 hr
Jul 25, 3:37 PM EDTSpecial Weather StatementCTPClearfield38 min
Jul 25, 3:43 PM EDTSevere Thunderstorm WarningCTPCentre, Clinton, Lycoming, Montour, Northumberland, Sullivan and 1 more47 min
Jul 25, 4:16 PM EDTSpecial Weather StatementCTPBlair, Cambria, Centre44 min
Jul 25, 4:27 PM EDTSpecial Weather StatementCTPNorthumberland, Snyder, Union48 min
Jul 25, 4:55 PM EDTSpecial Weather StatementCTPHuntingdon, Juniata, Mifflin50 min
Jul 25, 5:15 PM EDTSpecial Weather StatementCTPCambria30 min
Jul 25, 5:20 PM EDTSpecial Weather StatementCTPDauphin, Juniata, Perry40 min
Jul 25, 5:29 PM EDTSpecial Weather StatementCTPSchuylkill61 min
Jul 25, 7:10 PM EDTSpecial Weather StatementCTPTioga50 min
Jul 25, 7:58 PM EDTSpecial Weather StatementCTPTioga32 min

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.